# SDR QXEA200301443

- Difficulty date: November 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,458 hours, 17,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2015 MAIN CABIN DOOR IS HARD TO OPEN.  CLEANED AND LUBED MAIN CABIN DOOR STOPS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
